RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 2  


On the theory of invariant sets in periodic systems of differential equations
V. A. Pliss
215
The uniqueness of the solutions of Volterra equations
Z. B. Tsalyuk
228
On the basis of the method of N. N. Bogoljubov and N. M. Krylov for ordinary differential equations
P. P. Zabreiko, I. B. Ledovskaya
240
Behavior of solutions in the large of a certain nonlinear system
M. A. Balitinov
254
The class of systems of differential equations which have no solutions with mobile essentially singular points
S. G. Kondratenya
263
The stability of the zero solution of a system of two differential equations
G. S. Krechetov
273
Strict error estimates for the integration of a differential equation by Störmer's method. II
L. Ya. Adrianova
286
The solutions of a certain equation with periodic coefficients
È. I. Grudo
296
The global stability of the solutions of certain third order nonlinear equations
I. V. Gaishun
305
Asymptotic behavior of singular Sturm–Liouville problems for large parameter in the case of nearby transition points
S. Yu. Slavyanov
313
On the problem of discrimination of center and focus
A. P. Sadovskii
326
Complete solvability of multi-dimensional differential equations with potential right-hand side
V. V. Strygin
331
Boundary value problems for ordinary differential equations. with discontinuous right-hand side
L. N. Fadeeva
343
Nonlinear weakly connected systems
L. D. Akulenko
350
Certain boundary value problems for quasilinear equations which contain a small parameter at the highest derivative
A. B. Zimin
357
The solution of linear differential equation systems in finite form
K. L. Leibson
371

Short Communications
Functions which are definable by a certain system of differential equations
N. A. Lukashevich
379
Structure of the solution of a differential equation with weakly nonperiodic right-hand side
A. N. Erugin
382
The periodic solutions of a certain class of nonlinear systems
V. V. Amel'kin
385
Stability of the solutions of nonlinear systems
N. T. Primachuk
389

Reviews and Bibliography
Рецензия на книгу Н. Н. Красовского «Теория управления движением. Линейные системы»
E. A. Barbashin
393
Рецензия на монографию В. Д. Купрадзе, Т. Г. Гегелиа, М. О. Башелейшвили, Т. В. Бурчуладзе «Трехмерные задачи математической теории упругости»
V. A. Il'in, L. D. Kudryavtsev
395

Chronicle
Украинский республиканский симпозиум по дифференциальным уравнениям
S. N. Kiro
398
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019